Feeling ill after Prostrap Injection?

Hi everyone, just had third Prostrap injection last Tuesday and have felt awful since. I felt like this after second injection and then the feeling wore off after about a week. Terrible pains in groin going through to buttock and in thighs as well as feeling very tired again. I thought I was starting to feel better and then decided to carry on with treatment, had third injection and now feel like crap again. Can anyone tell me, does this mean that everytime I have a prostrap injection am I going to feel like this. I really have had enough of this now. I feel like since March time has passed in haze of feeling unwell and my life is passing me by. Anyone else feeling the same?

5 Replies

  • I was same for first week after the injection - I only had 3 as my consultant now doesn't want me to have it

    I had last injection in March and thought by now I'd stop having all the side effects menopause- hot flushes are doing me in

    Really hope you start to feel better - how long are you supposed to be having them for?

  • Hi Lee, thanks for answering me.

    How come you only had 3 months injections. I suppose when you stop these injections the body would be all over the place and hormones don't know what they're meant to be doing, probably takes ages to get back to normal (whatever normal is these days!). I am supposed to be on this for 6 months, really am considering stopping as cant carry on like this. Having injection, then flare up for week and a half and then feeling a bit better but up and down and if you feel good in one respect, something else will counteract it. Like last month had injection, bled for 13 days and felt awful and then started to feel better with more energy but then a low mood descended on me about half way through month, so cant win really. I haven't been to work since being on this treatment either and don't really go out much, that is why I am so fed up also.

    Why did you have to go on Prostrap and were you on Livial HRT addback - I am. Where you meant to go on it for just 3 months or 6? What will you do now?

    I knew starting this treatment would be no easy ride and started it reluctantly, wish I'd never bothered now.

  • I was put on it to see if would help with my pain - think I have endo but not confirmed wanted me to try for 3 months to see if helped - didn't have any add back

    Saw a different consultant at my follow up appt and she didn't want me to have it anymore now have lap on 15th June to see what is happening x

  • Hiya Sarah, it does get better I've been on prostap for 12 months now, and although I hate having the injection its made a dramatic change to my life. The side effects do wear off but its just wether you can cope with them. My advice is to ride it out if you can. Take care and good luck 😊 xx

  • Ahh thanks Heidi. I haven't been to work since I started them, I'll see how things go this week. thanks again x

You may also like...